Foguel, S. R.
Iterates of a convolution on a non abelian group
Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 2 , p. 199-202
Zbl 0312.60004 | MR 400332 | 4 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1975__11_2_199_0

Bibliographie

[1] Y. Guivarc'H, Croissance polynomiale et périodes des fonctions harmoniques. Bull. Soc. Math. France, vol. 101, 1973, p. 333-379. Numdam | MR 369608 | Zbl 0294.43003

[2] E. Hewitt and K.A. Ross, Abstract harmonic analysis, Springer-Verlag, Berlin, 1963.

[3] D. Ornstein and L. Sucheston, An operator theorem on L1 convergence to zero with applications to Markov kernels. Annals Math. Stat., vol. 41, 1970, p. 1631- 1639. MR 272057 | Zbl 0284.60068